JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • On prime dual ideals in BCK-algebras
  • Roh, Eun-Hwan ; Jun, Young-Bae ; Huang, Yi-Sheng ;
  • Communications of the Korean Mathematical Society, volume 10, issue 3, 1995, Pages 541~544
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Quantum group $X_q(2)$
  • Oh, Sei-Qwon ; Shin, Yong-Yeon ;
  • Communications of the Korean Mathematical Society, volume 10, issue 3, 1995, Pages 575~581
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • ISOMETRIES OF (2)}_{2n}$
  • Park, Taeg-Young ;
  • Communications of the Korean Mathematical Society, volume 10, issue 3, 1995, Pages 609~620
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • A golusin semi-variation
  • David Oates ; Lee, Suk-Young ;
  • Communications of the Korean Mathematical Society, volume 10, issue 3, 1995, Pages 643~652
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • On the general volodin space
  • Park, Sang-Gyu ; Song, Yong-Jin ;
  • Communications of the Korean Mathematical Society, volume 10, issue 3, 1995, Pages 699~705
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)
24
  • A selection theorem and its application
  • Lee, Gue-Myung ; Kim, Do-Sang ; Lee, Byung-Soo ; Cho, Sung-Jin ;
  • Communications of the Korean Mathematical Society, volume 10, issue 3, 1995, Pages 759~766
  • Abstract(view)
PDF Download(new window)
25
  • Abstract(view)
PDF Download(new window)